MAUDE Adverse Event Report: SORIN GROUP ITALIA INSPIRE OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

SORIN GROUP ITALIA INSPIRE OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number INSPIRE 6F STERILE
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 to a5: patient information was not provided.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Sorin group italia received a report of a poor gas exchange performance related to two units of inspire 6f oxygenator.There was no report of any patient injury.
 
Additional Manufacturer Narrative
H11: through follow-up communications, livanova learned that the events of poor gas exchange and consequent change out of the devices occurred in the still heart-beating phase, thus before aortic cross-clamp was applied to the patient.Based on above, the event was re-assessed as not reportable, since it is not likely to result in patient injury or death, even if it recurs.
 
Event or Problem Description
See initial report.

Brand Name
INSPIRE OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP ITALIA
via statale 12 nord, 86
mirandola (mo) 41037
IT  41037
Manufacturer (Section G)
SORIN GROUP ITALIA
via statale 12 nord, 86
mirandola 41037
IT   41037
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24401203
Report Number9680841-2026-900008
Device Sequence Number8158927
Product Code DTZ
UDI-Device Identifier08033178112376
UDI-Public(01)08033178112376(17)260130(10)2301310077(11)230131(240)050715
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K201916
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2026
Device Model NumberINSPIRE 6F STERILE
Device Catalogue Number050715
Device Lot Number2301310077
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/04/2026
06/12/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/01/2026
06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown